# SDR DHL9872612D

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, TOP FILLET PANEL OUTBD OF NR 14 SPOILER, INBD EDGE, SCREW HOLE HAS CRACK.  INSTALLED BONDING REPAIR PER SRM 51-40-6 .  N/R 2366.
